Benylin Day & Night Tabs 16Pk

€9.39

Code 3574660439120
Add to Basket
Product Information
Benylin Day & Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.
How To Use
Day - Time Adult Dosage: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day. Night - Time Adult Dosage: One blue tablet to be taken at night. Benylin Day & Night is not suitable for children under 12 years. Do not take more than three daytime (white) tablets and one nighttime (blue) tablets per day.
Active Ingredients
Active ingredients include Paracetamol 500mg, Diphenhydramine hydrochloride 25mg, Pseudoephedrine hydrochloride 60mg.
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty